MathSciNet Relay Station
MathSciNet bibliographic data
MR1320473 53C40 (53C42)
Mazzocco, Renzo; Romani, Giuliano Symmetry and minimality properties for generalized ruled submanifolds. Rend. Sem. Mat. Univ. Padova 92 (1994), 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement